JOURNAL OF NETWORKS (JNW)
ISSN : 1796-2056
Volume : 1    Issue : 1    Date : May 2006

Article Information


Quick Local Repair Scheme using Adaptive Promiscuous Mode in Mobile Ad Hoc Networks
Joo-Sang Youn, Ji-Hoon Lee, Doo-Hyun Sung, and Chul-Hee Kang
Page(s): 1-11
Abstract  |  Full Text: PDF (459 KB)


Mobility Resistant Clustering in Multi-Hop Wireless Networks
Miao Yu, Jason H. Li, and Renato Levy
Page(s): 12-19
Abstract  |  Full Text: PDF (445 KB)


Throughput and Delay Analysis of Unslotted IEEE 802.15.4
Benoît Latré, Pieter De Mil, Ingrid Moerman, Bart Dhoedt, Piet Demeester, and Niek Van Dierdonck
Page(s): 20-28
Abstract  |  Full Text: PDF (493 KB)


Issues in the Usage of MANETs as Backup or Load-Balancing Transit Networks of the Internet
Quan Le Trung and Gabriele Kotsis
Page(s): 29-46
Abstract  |  Full Text: PDF (709 KB)


Authenticated AODV Routing Protocol Using One-Time Signature and Transitive Signature
Schemes
Shidi Xu, Yi Mu, and Willy Susilo
Page(s): 47-53
Abstract  |  Full Text: PDF (360 KB)


Mobility Modeling in Mobile Ad Hoc Networks with Environment-Aware
Gang Lu, Gordon Manson, and Demetrios Belis
Page(s): 54-63
Abstract  |  Full Text: PDF (949 KB)